# SDR ASAA0842451

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 34,247 hours, 18,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945299
- Condition: Binds
- Location: L1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT HAS TROUBLE OPENING L1 DOOR.  CARRIED OUT GENERAL VISUAL INSPECTION OF L1 DOOR.  NO DEFECTS NOTED.  OPERATIONAL CHECK COMPLETED, NO FAULTS FOUND.  OP CHECKS GOOD PER MM 52-11-00.
